RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2010, Volume 87, Issue 5, Pages 796–800 (Mi mz8723)  

Brief Communications

On Polynomials of Least Deviation from Zero

V. A. Yudin

Moscow Power Engineering Institute (Technical University)

Keywords: polynomial of least deviation from zero, Minkowski's inequality, trigonometric polynomial

DOI: https://doi.org/10.4213/mzm8723

Full text: PDF file (289 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2010, 87:5, 779–783

Bibliographic databases:

Received: 26.12.2009

Citation: V. A. Yudin, “On Polynomials of Least Deviation from Zero”, Mat. Zametki, 87:5 (2010), 796–800; Math. Notes, 87:5 (2010), 779–783

Citation in format AMSBIB
\Bibitem{Yud10}
\by V.~A.~Yudin
\paper On Polynomials of Least Deviation from Zero
\jour Mat. Zametki
\yr 2010
\vol 87
\issue 5
\pages 796--800
\mathnet{http://mi.mathnet.ru/mz8723}
\crossref{https://doi.org/10.4213/mzm8723}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2766592}
\transl
\jour Math. Notes
\yr 2010
\vol 87
\issue 5
\pages 779--783
\crossref{https://doi.org/10.1134/S0001434610050160}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000279600700016}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77954406569}


Linking options:
  • http://mi.mathnet.ru/eng/mz8723
  • https://doi.org/10.4213/mzm8723
  • http://mi.mathnet.ru/eng/mz/v87/i5/p796

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:248
    Full text:111
    References:36
    First page:43

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020